Sums of series of Legendre polynomials
Matematičeskie zametki, Tome 10 (1971) no. 4, pp. 387-398
Cet article a éte moissonné depuis la source Math-Net.Ru
The sums of series of Legendre polynomials can be reduced to quadratures and on this basis the properties of these sums are investigated.
@article{MZM_1971_10_4_a2,
author = {I. N. Pak},
title = {Sums of series of {Legendre} polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {387--398},
year = {1971},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_4_a2/}
}
I. N. Pak. Sums of series of Legendre polynomials. Matematičeskie zametki, Tome 10 (1971) no. 4, pp. 387-398. http://geodesic.mathdoc.fr/item/MZM_1971_10_4_a2/